# SDR AALA201512149013

- Difficulty date: November 7, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,816 hours, 22,485 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D57745018208
- Condition: Worn
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RT WING NR 3 SPOILER HAS EXCESSIVE PLAY.  REPLACED RT WING NR 3 SPOILER CTR HINGE PIN.  ACCOMPLISHED A SATISFACTORY FREE PLAY CHECK IAW AMM 27-64-43-400-001-A, SRM 51-21-11-00, SRM 57-70-00-201 & AMM 27-64-00-200-001-A.
